MathSciNet Relay Station
MathSciNet bibliographic data
MR2200601 42B20 (42B25)
Liu, Lan Zhe; Lu, Shan Zhen Continuity for maximal multilinear Bochner-Riesz operators on Hardy and Herz-Hardy spaces. Acta Math. Sin. (Engl. Ser.) 22 (2006), no. 1, 69–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement